Access count of this item: 95

Files in This Item:
File Description SizeFormat 
1537-15.pdf364.94 kBAdobe PDFView/Open
Title: Moduli space of polynomial maps(Complex Dynamics and its Related Topics)
Authors: Sugiyama, Toshi
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 150
End page: 154
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.